# SDR AALA20140504003

- Difficulty date: May 4, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 40,693 hours, 16,639 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED CTR PEDESTAL LIGHTS STARTED FLASHING & CREW UNABLE TO SEE OR SET COMMUNICATION FREQUENCIES.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED STABILIZER TRIM & COCKPIT DOOR LOCK MODULE.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
